# SDR R61A201303140288

- Difficulty date: March 14, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,369 hours, 12,740 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1700869005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT RIB 52 WHEEL WELL FORWARD BULKHEAD CRACKED AT PREVIOUS REPAIR.  MAINTENANCE STOP DRILLED CRACK IAW EMB 175 SRM 53-22-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
